# SDR SWAA2021081322299

- Difficulty date: October 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEPLATE RBL 20 CORROSION AT FASTNER HOLES STA. 492.4-500A. / REMOVED AND REPLACED SIDEPLATE PER SRM 51-40-02.SA-M 326 A1200846
